# SDR IXXA20210522036

- Difficulty date: May 18, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 99,548 hours, 16,373 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 1036423
- Part serial: 643130
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 99,548 hours, 16,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN AUTO INOPERATIVE EICAS MESSAGE. CABIN ALT AUTO 1 AND 2 STATUS MESSAGE. AT FL 400, CABIN ALTITUDE WARNING, LOST CABIN PRESSURE. CREW COMPLIED WITH QRH, DROPPED TO 10,000 FL AND ELECTED MANUAL CABIN ALT CONTROL. DIVERSION TO KILN, ATC EMERGENCY DECLARATION. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONS. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED AND REPLACED POSITIVE PRESSURE RELIFE VALVE IAW BOEING 767 AMM 21-32-01. PERFORMED STATIC SYSTEM LEAK IAW BOEING 767 AMM 21-32-01-702-027. NO LEAKS NOTED. PERFORMED CABIN PRESSURE LEAK, AIRCRAFT PRESSURIZED TO 4.25 PSI. NO LEAKS, NO DEFECTS NOTED IAW BOEING 767 AMM 05-51-24. AIRCRAFT RELEASED TO SERVICE.
